MAUDE Adverse Event Report: BECTON DICKINSON CAP FEMALE LUER LOK S/SU; CAP, DEVICE DISINFECTANT

BECTON DICKINSON CAP FEMALE LUER LOK S/SU; CAP, DEVICE DISINFECTANT
Catalog Number 408531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f27 ¿ no patient involvement.Device problem code: a180104 - device contamination with chemical or other material.Lot 2075464 manufactured on: 2022-04-22.Lot 2159531 manufactured on: 2022-07-25.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material#:408531 batch#: 2075464, 2159531.It was reported by customer that loose particles and debris were found in the unopened syringe caps.Debris were found on the inner part of unopened syringe caps , particles were embedded between the back and plastic barriers.Verbatim: complaint received via email.Email(s) attached.Loose particles and debris were found in the unopened syringe caps.Debris were found on the inner part of unopened syringe caps , particles were embedded between the back and plastic barriers.
 
Additional Manufacturer Narrative
Sixteen samples for batch 2159531 and photos received by our quality team for investigation.Through visual inspection, small round white foreign matter is observed located inside the blister packaging at sealing area.Foreign matter appears to be part of the cap female material.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Based on the teams investigation, possible root cause is associated with personnel error during the manual load and feed of product into the blister pocket.Manufacturing personnel have been notified of this incident to increase awareness of this matter.
 
Event or Problem Description
Material#:408531; batch#: 2075464, 2159531.Verbatim: complaint received via email.Email(s) attached.Loose particles and debris were found in the unopened syringe caps.Debris were found on the inner part of unopened syringe caps, particles were embedded between the back and plastic barriers.

Brand Name
CAP FEMALE LUER LOK S/SU
Common Device Name
CAP, DEVICE DISINFECTANT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17956729
Report Number2618282-2023-00086
Device Sequence Number15214925
Product Code KYW
UDI-Device Identifier50382904085310
UDI-Public(01)50382904085310
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number408531
Device Lot Number2075464
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown